# SDR 97UAL900629

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW STARTED APU AND CABIN FILLED WITH SMOKE.  *S/D*  FOUND COUPLING UP STREAM OF FLOW MULTIPLIER BROKEN.  REPLACED COUPLING, SLEEVE, RING AND RETAINER CLAMP.
